About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 181784, 15 pages
http://dx.doi.org/10.1155/2010/181784
Research Article

Oscillation Theorems for Second-Order Forced Neutral Nonlinear Differential Equations with Delayed Argument

1Department of Mathematics, Jining University, Qufu, Shandong 273155, China
2School of Mathematical Sciences, Qufu Normal University, Qufu, Shandong 273165, China

Received 13 October 2009; Accepted 14 December 2009

Academic Editor: Elena Braverman

Copyright © 2010. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. S. Keener, “On the solutions of certain linear nonhomogeneous second-order differential equations,” Applicable Analysis, vol. 1, no. 1, pp. 57–63, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. S. M. Rankin III, “Oscillation theorems for second-order nonhomogeneous linear differential equations,” Journal of Mathematical Analysis and Applications, vol. 53, no. 3, pp. 550–553, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. H. Teufel Jr., “Forced second order nonlinear oscillation,” Journal of Mathematical Analysis and Applications, vol. 40, pp. 148–152, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. G. Sun, “A note on Nasr's and Wong's papers,” Journal of Mathematical Analysis and Applications, vol. 286, no. 1, pp. 363–367, 2003. View at Publisher · View at Google Scholar · View at MathSciNet
  5. A. H. Nasr, “Necessary and sufficient conditions for the oscillation of forced nonlinear second order differential equations with delayed argument,” Journal of Mathematical Analysis and Applications, vol. 212, no. 1, pp. 51–59, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. S. W. Wong, “Second order nonlinear forced oscillations,” SIAM Journal on Mathematical Analysis, vol. 19, no. 3, pp. 667–675, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Çakmak and A. Tiryaki, “Oscillation criteria for certain forced second-order nonlinear differential equations with delayed argument,” Computers & Mathematics with Applications, vol. 49, no. 11-12, pp. 1647–1653, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. H. Nasr, “Sufficient conditions for the oscillation of forced super-linear second order differential equations with oscillatory potential,” Proceedings of the American Mathematical Society, vol. 126, no. 1, pp. 123–125, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. A. G. Kartsatos, “On the maintenance of oscillations of nth order equations under the effect of a small forcing term,” Journal of Differential Equations, vol. 10, pp. 355–363, 1971. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Q. Kong, “Interval criteria for oscillation of second-order linear ordinary differential equations,” Journal of Mathematical Analysis and Applications, vol. 229, no. 1, pp. 258–270, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. S. W. Wong, “Oscillation criteria for a forced second-order linear differential equation,” Journal of Mathematical Analysis and Applications, vol. 231, no. 1, pp. 235–240, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. D. Çakmak and A. Tiryaki, “Oscillation criteria for certain forced second-order nonlinear differential equations,” Applied Mathematics Letters, vol. 17, no. 3, pp. 275–279, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. G. Sun and J. S. W. Wong, “Oscillation criteria for second order forced ordinary differential equations with mixed nonlinearities,” Journal of Mathematical Analysis and Applications, vol. 334, no. 1, pp. 549–560, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. G. Sun and F. Meng, “Interval criteria for oscillation of second-order differential equations with mixed nonlinearities,” Applied Mathematics and Computation, vol. 198, no. 1, pp. 375–381, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. H. Ou and J. S. W. Wong, “Forced oscillation of nth-order functional differential equations,” Journal of Mathematical Analysis and Applications, vol. 262, no. 2, pp. 722–732, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. Y. G. Sun and R. P. Agarwal, “Forced oscillation of nth-order nonlinear differential equations,” Functional Differential Equations, vol. 11, no. 3-4, pp. 587–596, 2004. View at Zentralblatt MATH · View at MathSciNet
  17. Y. G. Sun and R. P. Agarwal, “Interval oscillation criteria for higher-order forced nonlinear differential equations,” Nonlinear Functional Analysis and Applications, vol. 9, no. 3, pp. 441–449, 2004. View at Zentralblatt MATH · View at MathSciNet
  18. Q. Yang, “Interval oscillation criteria for a forced second order nonlinear ordinary differential equations with oscillatory potential,” Applied Mathematics and Computation, vol. 135, no. 1, pp. 49–64, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. X. Yang, “Forced oscillation of nth-order nonlinear differential equations,” Applied Mathematics and Computation, vol. 134, no. 2-3, pp. 301–305, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. S. W. Wong, “On Kamenev-type oscillation theorems for second-order differential equations with damping,” Journal of Mathematical Analysis and Applications, vol. 258, no. 1, pp. 244–257, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. A. Tiryaki, D. Çakmak, and B. Ayanlar, “On the oscillation of certain second-order nonlinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 281, no. 2, pp. 565–574, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. Y. V. Rogovchenko and F. Tuncay, “Oscillation criteria for second-order nonlinear differential equations with damping,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 1, pp. 208–221, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. R. P. Agarwal, S. R. Grace, and D. O'Regan, Oscillation Theory for Second Order Linear, Half-Linear, Superlinear and Sublinear Dynamic Equations, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2002. View at Zentralblatt MATH · View at MathSciNet
  24. R. Xu and F. Meng, “New Kamenev-type oscillation criteria for second order neutral nonlinear differential equations,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1364–1370, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  25. E. F. Beckenbach and R. Bellman, Inequalities, Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer, Berlin, Germany, 1961. View at MathSciNet